# SDR UALA2011072503781

- Difficulty date: July 23, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,076 hours, 11,258 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 3h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMREST EMERGENCY LIGHT MISSING FROM SEAT 3H AND 6H 1EA.  REPLACED LIGHT ASSEMBLIES.  OPS CHECKED GOOD.
